urologist-icon

Erection issues

I am married for last 1 month and had sex 3 times. Last time i had sex on 18th on which day i had taken manforce tablet also. Normally i used to have proper erections but after that day i am not able to have an erection. Sometimes i have an erection in morning while i am asleep But not at the time when i want to have sex.
views-icons 35 Views Bookmark this Answer
Bookmark
v

Doctor Answers (3) on Erection issues

doctor profile image
Dr. Adil Hingora Raipur | Homeopath
Answered
Viagra can give you instant result but it has severe side effects, strictly avoid such kind of medicine, it can loss severe damage to your sexual health, if patient takes viagra it can give same day result but result are for few hours but it can cause erection problem, it can be very well treated with Homeopathy but it will take lots of time to cure this problem also depends on severity , you can consult us online for detail discussion, we will send medicine at your given address, search i. Google, Dr. Adil Hingora, City - Raipur.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Adv:-Very bad habit stop this med.... Power up+ Dosage :-20drops with some water 05times daliy(One years)
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Needs evaluation, consult sexologist.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO